# SDR CALA2025021902372

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,313 hours, 32,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - BATTERY TEST UNSATISFIED. EPSU LOCATED AT FWD L AND AFT L NEED REPLACEMENT UPDATED PART INFO. BATTERY NIS IN SEA NEEDS A NEW BATTERY PACK FORWARD L / H SIDE.  P / N : AD3214-31. S / N : 379637 INSTALLED.   AFT L / H SIDE P / N : AD3214-31. S / N : 379643 INSTALLED. REMOVED AND REPLACED FORWARD LEFT AND AFT LEFT EMERGENCY LIGHTING BATTERY PACKS IAW AIRBUS A319 A.M.M. TASK 33-51-38-000-002-A0 REMOVAL AND REPLACED BATTERY PACK AND TESTED IAW A.M.M. TASK 33-51-38-400-002-A0. EPSU SYSTEM OPS. CHECKS GOOD.PARTS USED:  18-3351-3-0001, QTY :1
